# SDR 2008UALA03224

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER FUSELAGE HINGE CUTOUT HAS ONE EACH FASTENER HOLE WITH CRACK INDICATION AT BS 303 AND STRINGER S-13L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED SINGLE STAINLESS EXTERNAL SKIN DOUBLER REPAIR.
